MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM CORTEX SCREW SLF-TPNG WITH STARDRIVE RECESS 6MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM CORTEX SCREW SLF-TPNG WITH STARDRIVE RECESS 6MM; SCREW, FIXATION, BONE
Model Number 201.356.97
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event date unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, a hardware removal was performed due to pain.It was noted one (1) broken screw was found during the revision surgery.This was not known prior to the surgery.All hardware was completely removed except a 2.7 mm variable angle locking screw.The head of the screw was removed but the shaft of it remained in the patient.The original implantation date was unknown.There was a surgical delay of one (1) minute.The procedure was successfully completed.This is report 10 of 10 for (b)(4).This is linked to (b)(4) and (b)(4).

Brand Name
2.0MM CORTEX SCREW SLF-TPNG WITH STARDRIVE RECESS 6MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10619286
Report Number2939274-2020-04441
Device Sequence Number2439132
Product Code HWC
UDI-Device Identifier10886982141811
UDI-Public(01)10886982141811
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K063049
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number201.356.97
Device Catalogue Number201.356.97
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2020
Initial Report FDA Received Date10/02/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.0MM CORTEX SCREW 6MM; 2.0MM CORTEX SCREW 6MM; 2.7MM VA LCKNG SCREW 38MM; 2.7MM VA LCKNG SCREW 38MM; 2.7MM VA LCKNG SCREW 38MM; 2.7MM VA LCKNG SCREW 38MM; 2.7MM VA LCKNG SCREW 38MM; 2.7MM VA LCKNG SCREW 38MM; 2.7MM VA LCKNG SCREW 38MM
Outcome Attributed to Adverse Event Required Intervention;